A new multiple Dirichlet series induced by a higher-order form

Diamantis, Nikolaos and Deitmar, Anton (2010) A new multiple Dirichlet series induced by a higher-order form. Acta Arithmetica, 142 (4). pp. 303-309. ISSN 0065-1036

[img] PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (98kB)
Item Type: Article
Schools/Departments: University of Nottingham UK Campus > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.4064/aa142-4-1
Depositing User: Diamantis, Dr Nikolaos
Date Deposited: 08 Apr 2014 11:11
Last Modified: 13 Sep 2016 13:24
URI: http://eprints.nottingham.ac.uk/id/eprint/2775

Actions (Archive Staff Only)

Edit View Edit View